# SDR TWAA0003720

- Difficulty date: March 1, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE RT WING SUPPORT STRUCTURE INSIDE OF THE FLAP OTBD IDLE HINGE WAS CRACKED INBD AND OTBD SIDE..  INSTALLED INBD AND OTBD RIBS PER DRAWING 5910134, SHEET 2 ZONE 18.
